Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Cardinal interpolation by multivariate splines


Authors: C. K. Chui, K. Jetter and J. D. Ward
Journal: Math. Comp. 48 (1987), 711-724
MSC: Primary 41A05; Secondary 41A15, 41A63
MathSciNet review: 878701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to investigate cardinal interpolation using locally supported piecewise polynomials. In particular, the notion of a commutator is introduced and its connection with the Marsden identity is observed. The order of a commutator is shown to be equivalent to the Strang and Fix conditions that arise in the study of the local approximation orders using quasi-interpolants. We also prove that scaled cardinal interpolants give these local approximation orders.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 41A15, 41A63

Retrieve articles in all journals with MSC: 41A05, 41A15, 41A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0878701-2
PII: S 0025-5718(1987)0878701-2
Keywords: Cardinal interpolation, scaled cardinal interpolation, Fourier transform, discrete Fourier transform, box splines, Marsden identity
Article copyright: © Copyright 1987 American Mathematical Society